# SDR MASA200500999

- Difficulty date: December 5, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 18,969 hours, 14,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12989
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,271 hours, 10,028 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER AFT CABIN EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER.
